# SDR 2007UALA04751

- Difficulty date: November 19, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 57,354 hours, 19,264 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE CUTOUT REQUIRES DOUBLER (NOT CRACKED).  PRECAUTIONARY MAJOR REPAIR ACCOMPLISHED.  PERFORMED HFEC PER NDT MANUAL.  NO DEFECT NOTED.  INSTALLED DOUBLER IN THE AREA.
